Pregnancy

Featured Posts
mama91605
another progesterone question
March 19, 2013 at 10:34 PM
My ob put me on it last Friday, 200mg orally. It gave me debilitating migraine so I call the nurse line on sat and she said dont take it again until I talked to my ob. I called yesterday and my ob is out for spring break so they had the other ob call in 100mg and the when the nurse called she said I could take it orally or vaginal. Which on would have the least aide effects. I really would rather take it orally but am scared to death to get another migraine from it. What would you do?

Replies

  • KristinCarr
    March 19, 2013 at 10:39 PM
    I would def try it vaginally
  • Devious103102
    March 19, 2013 at 11:28 PM

    IDK, I just finished 100mg orally and oy!  I thought everything I was having was normal (horrible) pregnancy issues but the MW told me it was more than likely from the prog.  GL girl.

  • momto1ryen
    March 19, 2013 at 11:38 PM

     Never had sorry, but call and ask. Heck you pay them plenty of money to have a baby. Ask them all the questions you need. GL momma!

  • mama91605
    March 20, 2013 at 7:03 AM
    The morning after I took it I woke up sick as well as the migraine. It was horrible. So I feel great this morning and I took it vaginally last night. I wish she would have told me that to begin with.


    Quoting Devious103102:

    IDK, I just finished 100mg orally and oy!  I thought everything I was having was normal (horrible) pregnancy issues but the MW told me it was more than likely from the prog.  GL girl.


  • mama91605
    March 20, 2013 at 7:07 AM
    I did ask them :). I just wanted to know if anyone had any experiance with taking orally vs vaginally. I don't always trust something because a doc says it, kwim.


    Quoting momto1ryen:

     Never had sorry, but call and ask. Heck you pay them plenty of money to have a baby. Ask them all the questions you need. GL momma!


  • Tea4Tas
    by Tea4Tas
    March 20, 2013 at 7:09 AM

    Vaginal is the way to go-drippiness is the oNLY side effect I had. Solved by using a panty liner. My Ob doesn't do oral, because it has side effects. And he feels vaginal works faster, which is important depending on why you are using it.

  • mama91605
    March 20, 2013 at 7:26 AM
    Thank you. I wish she would have told me that to begin with. I tryed it last night and feel great today.


    Quoting Tea4Tas:

    Vaginal is the way to go-drippiness is the oNLY side effect I had. Solved by using a panty liner. My Ob doesn't do oral, because it has side effects. And he feels vaginal works faster, which is important depending on why you are using it.


  • Augmama2be
    March 20, 2013 at 8:48 AM

    I was on 400mg and had to take it before bed because otherwise I felt like I was riding the teacups at Disney, lol. But I took mine orally. Good luck!!

  • amy31308
    March 20, 2013 at 9:09 AM
    Oh goodness. Definitely vaginally! That's how I took mine.

Pregnancy

Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN